# SDR SWAA2017111517775

- Difficulty date: November 12, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 51,747 hours, 31,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 52396
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT INOPERATIVE AT ROW 6.  R & R THE BATTERY PACK IAW AMM.
